- August 8, 2012 at 8:49 am #88451
Hey so I’ve been off antibiotics and back on the strict diet and protocol since around the 20th of last month and I started to make some progress. I had a few days where I was tolerating 40 billion cfu’s of probiotics, 2 tsp of coconut oil and 2 capsules of sf722. Then sunday came and I had to work my current one day out of the week so I skipped my morning probiotic to have less die off. The night before I didn’t get much sleep and I felt pretty crappy at work. I got home and took a nap and continued with the treatment. Felt really crappy for the rest of the day from die off. Monday was even worse, didn’t sleep much again, so I cut out antifungals yesterday. I felt crappy until like 7pm yesterday took my second dose of probiotics at 9 and today I feel like it’s gonna be another bad day (didn’t sleep well last night either). I started on celexa about 2 weeks ago and I know it’s what’s causing the sleep problems, but I don’t see why my tolerance to antifungals and probiotics became so rapidly decreased when I was doing good and I definitely didn’t eat anything that would feed the fungus. I feel like I might have to go back down to 20 Billion CFUs and I’m lost. Please someone let me know what I should do.
PS: I was on 2 1/2 rounds of antibiotics over the summer. Could this be a result of that and maybe the infestation is too strong now to fight the way I’ve been trying?August 8, 2012 at 8:55 am #88452
Also, my bowel movements stink and I have a lot of gas lately. Stomach pains are getting worse too.August 8, 2012 at 6:45 pm #88468
rasterParticipantTopics: 104Replies: 6838
If you want to reduce antifungals or probiotics, this can potentially help reduce the die-off. You might want to consider probiotics only as well. Then when you can, just go back to where you were at…
Are you taking chelated molydenum? Are you taking any milk thistle or anything else to protect the liver and kidneys? Are you doing anything to sweat out the toxins via the skin? You need to reduce the load on the liver and this is the key to reducing die-off. Sweating the toxins via the skin can alone reduce or completely eliminate die-off.
The gas and bad stools will be normal throughout this period and eventually things will get better.
I also heard from someone that cheating a little bit helped reduce die-off (like eating brown rice). From my experience it made it worse.
-rasterAugust 9, 2012 at 8:52 am #88508
I ran out of milk thistle about a week ago. Do you think being off of it could cause this big of a change? I’ve been on 1000mcg of molebdenum the entire time. I have no way of sweating out the toxins really besides going out in the heat and running which isn’t easy. I’ve been doing contrast showers and bentonite clay though. I don’t get why my die offs so bad. I’ve been off the antibiotics and back on the protocol for like 3 weeks now.August 9, 2012 at 10:15 am #88510
rasterParticipantTopics: 104Replies: 6838
Are you taking molybdenum amino acid chelate? There’s regular molybdenum and the one able recommends; there’s a big difference between them.
If you experienced more die-off after running out of milk thistle; I would look at this as one of the things that are different. Die-off is caused by the liver being overtaxed and the milk thistle heals/protects the liver. There are more liver supplements you can get that can aid in die-off as well.
You can sweat out the toxins just by doing a bath at home; if you have any friends with jacuzzis or can borrow a pass to a workout facility, you really need it to reduce the die-off. I know 24 hour fitness can give you a free 2-week trial of their facilities and they have jacuzzies, saunas, etc.
-rasterAugust 9, 2012 at 3:01 pm #88533
Yeah I’m on the amino acid chelate right now. I got milk thistle today and upped my vitamin c from 1500mg to 3000mg. I’m also going to start skin brushing and doing contrast showers. I just got a job today so maybe I can get a gym pass soon.August 10, 2012 at 2:19 am #88555
JavizyMemberTopics: 20Replies: 945
You said you had IBS-like symptoms, but you’re eating over a kilogram of fibre-rich vegetables a day, sometimes as a meal replacement. You’d probably do better to eat the most digestible foods you can. The more you feed bacteria, the more gas, bloating and stomach pain you’re going to get. You should be prizing your own nutritional needs over the needs of microbes that make your stool stink and cause a load of inflammation.
Vegetables are also low in calories and will probably end up causing a deficit if they’re all you’re eating for dinner, since you burn calories digesting them. That’s just going to slow your metabolism down, and allow the bacteria to crawl further up your intestines.
The topic ‘Not tolerating treatment anymore. HELP.’ is closed to new replies.